Search
Search In The Title of Article(s)


free counters
Free counters
   
 
Dual Smarandache Curves of a Timelike Curve lying on Unit dual Lorentzian Sphere
Author(s) : Tanju Kahraman, Hasan Hüseyin Uğurlu
Issue : Volume 4 No. 2 (2016)
Pages : 1-13
 View PDF Article (508 KB) - Downloads:55
 
Integral Inequalities of Hermite-Hadamard Type for -MT-Convex Function
Author(s) : Opeyemi Omotoyinbo, Adesanmi Mogbademu, Peter Olanipekun
Issue : Volume 4 No. 2 (2016)
Pages : 14-22
 View PDF Article (246 KB) - Downloads:29
 
On (p; q) and (q; k)-extensions of a double-inequality bounding a ratio of Gamma functions
Author(s) : Kwara Nantomah, Edward Prempeh, Stephen Boakye Twum
Issue : Volume 4 No. 2 (2016)
Pages : 23-28
 View PDF Article (251 KB) - Downloads:14
 
Value Distribution and Uniqueness of Entire Functions Related to Difference Polynomial
Author(s) : Pulak Sahoo, Sajahan Seikh
Issue : Volume 4 No. 2 (2016)
Pages : 29-36
 View PDF Article (235 KB) - Downloads:9
 
Para-Quaternionic Structures on the 3-Jet Bundle
Author(s) : Bouazza Kacimi, Fouzi Hathout, H.Mohamed Dida, Mokhtaria Barnoussi
Issue : Volume 4 No. 2 (2016)
Pages : 37-46
 View PDF Article (288 KB) - Downloads:12
 
Products of Incomplete gamma functions Integral representations
Author(s) : Rami AlAhmad
Issue : Volume 4 No. 2 (2016)
Pages : 47-51
 View PDF Article (215 KB) - Downloads:12
 
New symmetric identities involving generalized Carlitz’s twisted q-Bernoulli polynomials under S5
Author(s) : Ugur Duran, Mehmet Acikgoz
Issue : Volume 4 No. 2 (2016)
Pages : 52-57
 View PDF Article (297 KB) - Downloads:14
 
Mathematical Modeling of Dengue Disease under Random Effects
Author(s) : Zafer Bekiryazici, Mehmet Merdan, Tülay Kesemen, Mohammed Najmuldeen
Issue : Volume 4 No. 2 (2016)
Pages : 58-70
 View PDF Article (866 KB) - Downloads:3
 
The Application of Kolmogorov’s theorem in the one-default model
Author(s) : Fatima Benziadi, Abdeldjebbar Kandouci
Issue : Volume 4 No. 2 (2016)
Pages : 71-78
 View PDF Article (251 KB) - Downloads:5
 
The Bivariate Pareto Model Based on Ordered Random Variables
Author(s) : Devendra Kumar
Issue : Volume 4 No. 2 (2016)
Pages : 79-90
 View PDF Article (275 KB) - Downloads:16
 
A Generalization of Asymptotically I-Lacunary Statistical Equivalence of Sequences of Sets
Author(s) : Uğur Ulusu, Fatih Nuray, Ekrem Savaş
Issue : Volume 4 No. 2 (2016)
Pages : 91-101
 View PDF Article (264 KB) - Downloads:10
 
On new inequalities of Hermite-Hadamard-Fejer type for quasi-geometrically convex functions via fractional integrals
Author(s) : Mehmet Kunt, İmdatİşcan
Issue : Volume 4 No. 2 (2016)
Pages : 102-109
 View PDF Article (250 KB) - Downloads:8
 
On Polynomials and Their Polar Derivative
Author(s) : Abdullah Mir
Issue : Volume 4 No. 2 (2016)
Pages : 110-120
 View PDF Article (279 KB) - Downloads:13
 
Darboux Frame of a Curve Lying on a Lightlike Surface
Author(s) : E. Selcen Yakıcı Topbaş, İsmailGök, NejatEkmekçi, YusufYaylı
Issue : Volume 4 No. 2 (2016)
Pages : 121-130
 View PDF Article (1166 KB) - Downloads:15
 
On The Darboux Vector Belonging To Involute Curve A Different View
Author(s) : Süleyman Şenyurt, Yasin Altun, CeydaCevahir
Issue : Volume 4 No. 2 (2016)
Pages : 131-138
 View PDF Article (266 KB) - Downloads:11
 
Bézier Curve with a Minimal Jerk Energy
Author(s) : Hale Erişkin, AhmetYücesan
Issue : Volume 4 No. 2 (2016)
Pages : 139-148
 View PDF Article (263 KB) - Downloads:19